# SDR 97FDEA00501

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163111
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0799 016 CRACK IN BS 277 FRAME AT STR 4R ATTACH POINT.  REMOVED DAMAGED AREA AND REPAIRED FRAME AT BS 277 AT STR 4R ATTACH POINT PER FED SRM 51-40-3.
